MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE CORI; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE CORI; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10024
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the calibration set up for a cori assisted surgery, the real intelligence robotic drill notified that it was almost time to service the drill but could still continue, however, when they hit continue, it would just quit out of case and not let them move forward.They went to admin screen to run a test on the handpiece and the bur would not even lock in to move through the test and the test kept failing.The ri robotic drill attachment was stuck on the real intelligence robotic drill after they tried calibrating.The procedure was completed, without delay, by changing in surgical technique.
 
Additional Manufacturer Narrative
Internal complaint reference case-(b)(4).
 
Additional Manufacturer Narrative
The real intelligence cori, part number rob10024, serial number (b)(6) intended for treatment was not returned for evaluation.A relationship between the reported event and the device could not be established.A complaint history review for similar reported/confirmed complaints has identified prior events.A review of manufacturing records indicate the device met all specifications upon release into distribution.The real intelligence cori for knee arthroplasty user manual (500230 rev d) provides guidelines for recovering to a fully manual procedure in the "recovery procedure guidelines, appendix d" the failure mode and associated risk have been anticipated within the risk file.The risk level is still adequate.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with console software bug.Based on the investigation, the need for a corrective action is not recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE CORI
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12964745
Report Number3010266064-2021-00853
Device Sequence Number4179795
Product Code OLO
UDI-Device Identifier00885556773673
UDI-Public885556773673
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2021
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date08/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown